Post # 1
This is my first cycle off BCP (Beyaz) in nearly three years. I feel terrible! I was originally put on the pill to regulate my terrible PMS symptoms and swinging hormones. My doctor says there’s really nothing to do but stick it out as we’re TTC and hopefully getting pregnant will actually make me feel better instead of worse. Anyone else experiencing side effects of going off the pill? Maybe I’m just one of those strange women that feels awesome on birth control???
Right now my symptoms are randomly feeling hot all of a sudden, sudden nausea at any time of day or night and general mood swinging from ‘i love you’ to ‘i want to kill somebody’. Certainly not normal. I’m positive I’m not pregnant right now but I think the nausea is the worst side effect as my hormones are really off.
Post # 3
@SimplyChic11: So while I didn’t have much nausea, I had some drastic changes when I came off the pill! I was on it for almost 11 years, and my body hated me once I came off. My hair started to get really thin and fall out more, I had horrible hormonal acne and I lost about 15 pounds. I certainly wasn’t complaining about losing weight, but a lot of people mentioned something since I’m thin to begin with. I didn’t want to tell them I just came off the pill and I’m eating the same, but my body is just handling it differently!
So it will definitely take some time for your body to adjust. Just keep up with the vitamins and hopefully things will level out for you!
Post # 4
@SimplyChic11: I’m on my first cycle off BCP and I’m having some side effects too. I woke up today with like 8 new pimples on my face. I haven’t broken out like this since I was a teen. I’m also pretty emotional. My ups and downs are way out of wack. Hopefully it gets better!
Post # 5
My first cycle off was the worst. I didn’t usually have the nausea (but I have an upset stomach all the time, so maybe I did and thought it was just me, not coming off the pill); I did break out some, and my moods were a little wackier than usual. But, after that first month things did settle down and I feel a lot better than I did when I was on it. The worst was these awful menstrual migraines that I got for a while but I don’t get them as often anymore either.
So my point is, if this is just your first cycle off, it will get better!
Post # 6
@SimplyChic11: My cycles are wonky, but man I feel SOOO much better off BC! My drive is back!!! =) Hope it goes away soon for you and your mood become better =)
Post # 7
I had to switch pills once because the one I was on wasn’t a high enough dosage. To do this, I ended up going off the pill for a month, and it was HELL. I got on it because I used to have the worst cramps EVER (my mom had endometriosis, so I have always been scared that I might have it too), and sure enough, my cramps came back in full force that month. I am not TTC for another 4-5 years, but I dread the day when I have to get off of my pill again and try. FH better knock me up quick when the time comes or I will be miserable!!
Post # 8
- Wedding: August 2013 - The Liberty House
I couldn’t stay on BC because it made me crazy. Hopefully your body will adjust soon!
Post # 9
@ChuckNorris: my drive is back as well! 😉 Which should help with the baby-making! It’s like my body is screaming at me to get pregnant now or it’ll make me sorry.
I feel more…me… off the pill than on it. Although I’m a lot more even-keeled and happier in general when I was on the pill. It’s interesting to feel my body go through changes after essentially not ovulating for three years. I didn’t even remember what it felt like.
Post # 10
@Maggie89: I know how you feel, Maggie! I felt the same way. DH hopes to be expecting by December, I don’t know if I can last that long without surging estrogen in my body! D: I’m secretly hoping to get pregnant a lot sooner than that!
Post # 11
@SimplyChic11: I felt much better ON the pill, too. I think it was the perfect pill for me, no side effects, no reduced sex drive…
If you suffer from PMS and hormonal imbalance off the pill, try taking Vitex. That is exactly what it’s made for, regulating your cycle and therefore relieving PMS symptoms. As a positive side effect this can help you conceive, too 😉 if you otherwise would have trouble due to whacky hormones. And conceiving is why we all put ourselves through this, right?
I’ve been talking about Vitex in this thread, how it’s recommended/prescribed a lot in Europe: http://boards.weddingbee.com/topic/amazing-tipp-that-might-help-you-get-that-bfp-pls-read-and-share
It helped me!
Post # 12
Oh, I HATED my first month off of the pill! I was so miserable! I cried for a week straight, had horrible cramps all during my TWW, and was thinking the whole time “WHAT HAVE I DONE?!”I was on them for 10 years, and I was thinking OMG, if this is what it is going to be like off the pills, I better get pregnant NOW!
I’m now on cycle 3 off of BCP, and I feel much better! I even had zero cramps with my last AF! I hope you feel better with your next cycle. I just had to give it time, and listen to DH when he told me that my crazy mood swings were just my new hormone levels talking lol!
Post # 13
@oxygen20: Will look into that. Thanks for sharing.
Good to hear (love the picture by the way)! In some ways I feel better, oddly. I do wonder if my crazy hormones will make it harder for me to get pregnant. Honestly I don’t even remember what my cycle was like before BCP! How has the TTC process been for you? I wonder if it’ll be a physical relief to get pregnant, or maybe I’m just asking for trouble lol 😉 it’d be a shame to get pregnant and find out it’s actually WORSE than being off the pill.
Post # 14
I have been off the pill for almost a year. I hate it!! I started to break out and my hair gets so greasy that i have to wash it more ofter. When i was on the pill i didn’t have to wash my hair that often. Also when she comes to visit me (and i don’t want her to b/c we are TTC) i get nauseous after a meal and soooo sleepy during the day. You are not alone for sure. I just keep reminding myself that its for a good cause. Good luck :))